Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 367, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 5, 2024, 1:56 AM CDT for Cherokee County, Wagoner County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2024, 1:56 AM CDT (06:56 UTC)
- Expired
- Jul 5, 2024, 2:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 55 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3005 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.4
The text
As transmitted.
155
WUUS54 KTSA 050656
SVRTSA
OKC021-145-050730-
/O.NEW.KTSA.SV.W.0367.240705T0656Z-240705T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
156 AM CDT Fri Jul 5 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Wagoner County in northeastern Oklahoma...
Central Cherokee County in east central Oklahoma...
* Until 230 AM CDT.
* At 156 AM CDT, a severe thunderstorm was located near Sequoyah
State Park, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tahlequah... Fort Gibson...
Okay... Hulbert...
Eldon... Cherokee Landing State Park...
Sequoyah State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3596 9481 3571 9488 3578 9513 3581 9513
3581 9524 3585 9538 3603 9532
TIME...MOT...LOC 0656Z 286DEG 32KT 3592 9526
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
673
WWUS54 KTSA 050708
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
208 AM CDT Fri Jul 5 2024
OKC145-050718-
/O.CAN.KTSA.SV.W.0367.000000T0000Z-240705T0730Z/
Wagoner OK-
208 AM CDT Fri Jul 5 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3596 9481 3571 9488 3578 9513 3581 9513
3581 9524 3582 9527 3586 9523 3588 9525
3590 9528 3592 9528 3593 9527 3597 9528
3599 9525 3599 9523 3602 9522
TIME...MOT...LOC 0708Z 286DEG 32KT 3589 9513
$$
OKC021-050730-
/O.CON.KTSA.SV.W.0367.000000T0000Z-240705T0730Z/
Cherokee OK-
208 AM CDT Fri Jul 5 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL CHEROKEE COUNTY...
At 208 AM CDT, a severe thunderstorm was located 3 miles south of
Hulbert, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Fort Gibson...
Hulbert... Eldon...
Cherokee Landing State Park... Sequoyah State Park...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3596 9481 3571 9488 3578 9513 3581 9513
3581 9524 3582 9527 3586 9523 3588 9525
3590 9528 3592 9528 3593 9527 3597 9528
3599 9525 3599 9523 3602 9522
TIME...MOT...LOC 0708Z 286DEG 32KT 3589 9513
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$065
WWUS54 KTSA 050725
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
225 AM CDT Fri Jul 5 2024
OKC021-050735-
/O.EXP.KTSA.SV.W.0367.000000T0000Z-240705T0730Z/
Cherokee OK-
225 AM CDT Fri Jul 5 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEROKEE COUNTY WILL
EXPIRE AT 230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
&&
LAT...LON 3596 9481 3571 9488 3578 9513 3581 9513
3581 9524 3582 9527 3586 9523 3588 9525
3590 9528 3592 9528 3593 9527 3597 9528
3599 9525 3599 9523 3602 9522
TIME...MOT...LOC 0725Z 286DEG 32KT 3585 9496
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:11 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 5, 12:11 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1211 AM CDT Fri Jul 5 2024 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 933 PM CDT Thu Jul 4 2024 Loss of daytime heating has allowed storms across the area to weaken over the last hour or so but a few strong storms will remain possible over the next few hours. Scattered coverage will likely continue into the overnight hours along and ahead of the cold front as it pushes further south into SE OK and WC AR. Made a few adjustments to PoPs and sky cover based on latest trends through 06z. PoPs in the 06z-12z time period pretty much will be left as is, but did make a few tweaks to sky cover. Temperatures in the overnight period look reasonable and will not adjust at this time. Remaining first period elements will be left as they are. Updated ZFP/PFM/AFM already sent. && .LONG TERM... (Tomorrow through Thursday) Issued at 200 PM CDT Thu Jul 4 2024 Much more pleasant conditions are expected to persist from tomorrow well into next week in the wake of tonight's cold frontal passage, with temperatures nearer to seasonal normals and lower dew points. Showers and thunderstorms should linger to some extent post-daybreak tomorrow to the south of I-40, with a likelihood of little to no severe weather potential remaining. Dry weather should extend from tomorrow night through Saturday night, but the dry period will likely be short lived, given persistent troughing expected to be in the vicinity allowing for multiple disturbances to move through the area. In addition, moisture should steadily climb, especially in southeast Oklahoma and into western Arkansas, through next week. The combination of the increased moisture and upper level disturbances will keep shower and thunderstorm chances in the forecast through at least mid week. Sunday night and into Monday remains the most likely time frame for extensive thunderstorms from MCS activity, including some severe weather and heavy rain/flooding potential, although those details remain somewhat uncertain. && .AVIATION... (06Z TAFS) Issued at 1210 AM CDT Fri Jul 5 2024 VFR conditions will prevail outside of a low chance of direct tsra impact to an airport. Sct to bkn mid and high cloud can be expected thru the period with north winds developing on Friday in the wake of a front. Gusts may occasionally exceed 15 kts in some spots. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 90 66 93 71 / 10 0 0 10 FSM 92 68 94 71 / 10 0 0 0 MLC 88 65 92 69 / 30 0 10 0 BVO 88 61 92 67 / 0 0 10 10 FYV 88 62 92 67 / 10 0 0 0 BYV 86 62 90 67 / 0 0 0 0 MKO 87 65 90 68 / 10 0 0 10 MIO 85 63 90 67 / 0 0 0 0 F10 86 65 90 67 / 20 0 0 10 HHW 87 68 89 69 / 30 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...23 LONG TERM....22 AVIATION...30
Hazardous weather outlook, Jul 4, 4:46 PM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 446 PM CDT Thu Jul 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 446 PM CDT Thu Jul 4 2024 ...Strong to Severe Thunderstorms Likely Late Afternoon into This Evening... ...Dangerous Heat and Humidity Continues Through Sunset... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon or Early Evening. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon or Early Evening DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas. DISCUSSION... Strong to severe thunderstorms will likely develop late this afternoon or early evening across eastern Oklahoma and northwest Arkansas. These storms will spread east and southeast over the region through this evening, with additional shower and storm potential overnight as a cold front pushes through. Ample instability in place will support severe potential, with damaging wind gusts of 70 to 80 mph the primary threat, with quarter size hail a lesser threat. The severe threat will begin to diminish by late evening as storms move farther into southeast Oklahoma and west-central Arkansas. Dangerous heat and humidity will continue into this evening with heat indices in the 105 to 114 degree range. Heat advisories and excessive heat warnings remain in effect until 9 pm for all eastern Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY AND MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Decreased heat and humidity are expected behind the cold front on Friday. At least low thunderstorm chances will exist over the holiday weekend into the early to middle part of next week as a series of upper level disturbances move out of the central Plains. There is some potential for a thunderstorm complex to impact portions of the area Sunday night. Timing and details will continue to be refined in the coming days. EMERGENCY MANAGEMENT PLANNING STATEMENT... Heat related illness will remain a significant concern today. Additionally, thunderstorms could impact some outdoor Fourth of July activities. Portions of the heat advisory/warning will likely be cancelled early as cooler outflow develops from the expected thunderstorm activity. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 4, 11:14 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1114 PM CDT Thu Jul 4 2024
ARZ010-050445-
Washington AR-
1114 PM CDT Thu Jul 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WASHINGTON COUNTY THROUGH 1145 PM
CDT...
At 1114 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Tontitown to 2 miles
northeast of Lincoln. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Farmington... Prairie Grove...
Elkins... Tontitown...
West Fork... Lincoln...
Greenland... Brentwood...
Drake Field Airport... Johnson...
Elm Springs... Goshen...
Walnut Grove... Woolsey...
Savoy... Rhea...
Canehill... Wheeler...
This includes Interstate 49 between mile markers 47 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3610 9394 3599 9394 3582 9403 3589 9448
3614 9435 3614 9434 3618 9434 3622 9432
3621 9402 3624 9401 3623 9389
TIME...MOT...LOC 0414Z 270DEG 23KT 3620 9426 3597 9438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 4, 11:42 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1142 PM CDT Thu Jul 4 2024
ARZ001-010-011-050515-
Madison AR-Benton AR-Washington AR-
1142 PM CDT Thu Jul 4 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BENTON...WESTERN
MADISON AND EASTERN WASHINGTON COUNTIES THROUGH 1215 AM CDT...
At 1142 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of War Eagle to 2 miles west of West
Fork. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Huntsville...
Lowell... Farmington...
Prairie Grove... Elkins...
Tontitown... West Fork...
Greenland... Hindsville...
Wesley... Forum...
Hobbs State Park... Clifty...
Withrow Springs State Park... War Eagle...
Brentwood... Japton...
This includes Interstate 49 between mile markers 47 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 9383 3577 9389 3589 9438 3634 9414
3634 9387 3631 9382 3630 9366 3628 9366
3628 9363 3627 9364 3626 9362 3620 9362
3620 9361 3619 9361 3619 9360
TIME...MOT...LOC 0442Z 275DEG 26KT 3626 9404 3593 9423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 5, 12:06 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1206 AM CDT Fri Jul 5 2024
ARZ001-010-011-050530-
Madison AR-Benton AR-Washington AR-
1206 AM CDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BENTON...NORTHERN
MADISON AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 1230 AM CDT...
At 1206 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Hobbs State Park, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Huntsville... Hindsville...
Withrow Springs State Park... War Eagle...
Kingston... Marble...
Forum... Hobbs State Park...
Clifty... Goshen...
Rockhouse... Mayfield...
Alabam... Best...
Lookout...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3604 9351 3607 9399 3629 9396 3630 9366
3628 9366 3628 9363 3627 9364 3626 9362
3620 9362 3619 9361 3619 9358 3616 9359
3615 9355 3613 9355 3612 9350
TIME...MOT...LOC 0506Z 273DEG 25KT 3620 9388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 5, 1:27 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Fri Jul 5 2024
OKZ062-063-068-050700-
Cherokee OK-Delaware OK-Mayes OK-
127 AM CDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DELAWARE...
SOUTHEASTERN MAYES AND NORTHERN CHEROKEE COUNTIES THROUGH 200 AM
CDT...
At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Peggs, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Locust Grove... Oaks...
Peggs... Eldon...
Scraper...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9479 3615 9480 3590 9480 3606 9521
3607 9521 3608 9524 3624 9517
TIME...MOT...LOC 0627Z 289DEG 32KT 3613 9512
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 5, 1:34 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
134 AM CDT Fri Jul 5 2024
OKZ067-068-050700-
Cherokee OK-Wagoner OK-
134 AM CDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES THROUGH 200 AM CDT...
At 134 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Wagoner, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wagoner... Okay...
Hulbert... Sequoyah State Park...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3609 9555 3607 9556 3608 9519 3607 9510
3581 9512 3593 9560 3607 9557 3608 9556
3610 9556
TIME...MOT...LOC 0634Z 279DEG 37KT 3601 9549
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 5, 1:50 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
150 AM CDT Fri Jul 5 2024
OKZ069-050730-
Adair OK-
150 AM CDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ADAIR COUNTY THROUGH 230
AM CDT...
At 150 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Scraper, moving southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Stilwell... Westville...
Adair State Park... Proctor...
Christie... Baron...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3603 9454 3580 9450 3572 9454 3586 9481
3590 9481 3590 9480 3610 9480
TIME...MOT...LOC 0650Z 296DEG 34KT 3602 9488
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:02 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Jul 4, 7:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Jul 4, 7:14 PM CDT | Special Weather Statement | TSA | Okmulgee | 31 min |
| Jul 4, 7:22 PM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Jul 4, 7:30 PM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Jul 4, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 40 min |
| Jul 4, 7:43 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Jul 4, 7:49 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 4, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 40 min |
| Jul 4, 8:14 PM CDT | Special Weather Statement | TSA | Mayes | 31 min |
| Jul 4, 8:54 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 4, 8:55 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 35 min |
| Jul 5, 1:27 AM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| Jul 5, 1:34 AM CDT | Special Weather Statement | TSA | Wagoner | 26 min |
| Jul 5, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 39 min |
| Jul 5, 1:50 AM CDT | Special Weather Statement | TSA | Adair | 40 min |
| Jul 5, 2:25 AM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.